Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Skin is oily due to that have acne and black spot. Used acne soap. Suggest ways to get rid of them?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
My skin is very oily due to that i have acne & black spot problem in my face.I consulted few dermatologist regarding this problem but it didn't work i used acne soap daily two time in day and i m not using any face cream also Could you please suggest to recover this problem ?
Posted Tue, 13 Aug 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 11 hours later
Thanks for the query,
Acne occurs due to blockadge of sebaceous glands.
This bloch occurs due to hyper proliferation of the cells lining the duct of sebaceous glands.

So to treat acne we must remove this block as well as control the proliferation of cells.

I suggest you to take steam on your face daily.
This will help in opening the pores.

Use adapalene gel 0.1 % daily in night.
This will control the proliferation of cells.

To get best results you have to do both these things for at least a month.

Let me know if you have any other doubts.

Wishing you a good health.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor